Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1977, Volume 45, Issue 3

Some Generic Properties of Aggregate Excess Demand and an Application<591:SGPOAE>2.0.CO;2-O
p. 591-600

Andreu Mas-Colell, Wilhelm Neuefeind

The fact that preference maximizing consumers generate aggregate excess demand is utilized to prove (i) a statement on the values of the excess demand correspondence and (ii) that the economies having an excess demand function are dense in the set of all economies. This is applied to get a straightforward proof for the existence of an equilibrium distribution.

Log In To View Full Content

Journal News